On a decomposition space of a weak self-similar set

Akihiko Kitada, Yoshihito Ogasawara

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

Under some conditions concerning the weak contractions fj (d(fj(x), fj(y)) ≦ αj(l)d(x, y) for d(x, y) < l, l > 0, 0 < αj(l) < 1), j = 1, ..., m defined on a compact metric space X, a decomposition space of the weak self-similar set generated by the system fj, j = 1, ..., m is proved to be homeomorphic to X.

Original languageEnglish
Pages (from-to)785-787
Number of pages3
JournalChaos, Solitons and Fractals
Volume24
Issue number3
DOIs
Publication statusPublished - 2005 May

Fingerprint

metric space
Self-similar Set
contraction
decomposition
Decompose
Compact Metric Space
Homeomorphic
Contraction

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics

Cite this

On a decomposition space of a weak self-similar set. / Kitada, Akihiko; Ogasawara, Yoshihito.

In: Chaos, Solitons and Fractals, Vol. 24, No. 3, 05.2005, p. 785-787.

Research output: Contribution to journalArticle

Kitada, Akihiko ; Ogasawara, Yoshihito. / On a decomposition space of a weak self-similar set. In: Chaos, Solitons and Fractals. 2005 ; Vol. 24, No. 3. pp. 785-787.
@article{c67260ca60444a1baf31effb0639d950,
title = "On a decomposition space of a weak self-similar set",
abstract = "Under some conditions concerning the weak contractions fj (d(fj(x), fj(y)) ≦ αj(l)d(x, y) for d(x, y) < l, l > 0, 0 < αj(l) < 1), j = 1, ..., m defined on a compact metric space X, a decomposition space of the weak self-similar set generated by the system fj, j = 1, ..., m is proved to be homeomorphic to X.",
author = "Akihiko Kitada and Yoshihito Ogasawara",
year = "2005",
month = "5",
doi = "10.1016/j.chaos.2004.09.083",
language = "English",
volume = "24",
pages = "785--787",
journal = "Chaos, Solitons and Fractals",
issn = "0960-0779",
publisher = "Elsevier Limited",
number = "3",

}

TY - JOUR

T1 - On a decomposition space of a weak self-similar set

AU - Kitada, Akihiko

AU - Ogasawara, Yoshihito

PY - 2005/5

Y1 - 2005/5

N2 - Under some conditions concerning the weak contractions fj (d(fj(x), fj(y)) ≦ αj(l)d(x, y) for d(x, y) < l, l > 0, 0 < αj(l) < 1), j = 1, ..., m defined on a compact metric space X, a decomposition space of the weak self-similar set generated by the system fj, j = 1, ..., m is proved to be homeomorphic to X.

AB - Under some conditions concerning the weak contractions fj (d(fj(x), fj(y)) ≦ αj(l)d(x, y) for d(x, y) < l, l > 0, 0 < αj(l) < 1), j = 1, ..., m defined on a compact metric space X, a decomposition space of the weak self-similar set generated by the system fj, j = 1, ..., m is proved to be homeomorphic to X.

UR - http://www.scopus.com/inward/record.url?scp=12244278301&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=12244278301&partnerID=8YFLogxK

U2 - 10.1016/j.chaos.2004.09.083

DO - 10.1016/j.chaos.2004.09.083

M3 - Article

VL - 24

SP - 785

EP - 787

JO - Chaos, Solitons and Fractals

JF - Chaos, Solitons and Fractals

SN - 0960-0779

IS - 3

ER -